Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

What causes sudden bruising on body?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2609 Questions
my wife has been getting bruising on different parts of her body, they appear for no reason what would cause that?
Posted Tue, 25 Mar 2014 in Skin Hair and Nails
Answered by Dr. Geetika Paul 38 minutes later
Brief Answer: Looks benign, provide more details Detailed Answer: Hi I understand your concern regarding your skin problem and I hope I am able to help you in the same . Although the lesions seem to be benign in nature, still I would like to know certain more details regarding your wife's problem. Since when is she developing these bruises? Any associated pain or discomfort? Any generalised itching over body? Is she taking any medicines on regular basis? Any fever or any other problems like headache or body pains? I am sure I will be able to help you more once you provide me the above details . Waiting for your response Dr Geetika Paul
Above answer was peer-reviewed by
Follow-up: What causes sudden bruising on body? 0 minute later
it was a year ago had a heart attack
Answered by Dr. Geetika Paul 1 hour later
Brief Answer: Skin purpuric spots, need further evaluation Detailed Answer: Hi again Since your wife had a cardiac event a year back , I assume that she might have been put on certain anti platelet drugs. Anti clotting agents are usually prescribed to patients following a cardiac episode. Now although such skin lesions can occur in people on these medicines , still I would advise you to see your treating doctor once so that a blood test can be done to assess the bleeding profile parameters . If all the tests are within normal limits, then these skin lesions can be ignored and only vitamin c supplements can be taken. Hope it helps Dr Geetika Paul
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor